A global theory of steady vortex rings in an ideal fluid

L. E. Fraenkel Dept. of Appl. Mathematics, University of Cambridge M. S. Berger Dept. of Appl. Mathematics, University of Cambridge

TBD mathscidoc:1701.331451

Acta Mathematica, 132, (1), 13-51, 1973.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{l.1973a,
  title={A global theory of steady vortex rings in an ideal fluid},
  author={L. E. Fraenkel, and M. S. Berger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230599854160},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={13-51},
  year={1973},
}
L. E. Fraenkel, and M. S. Berger. A global theory of steady vortex rings in an ideal fluid. 1973. Vol. 132. In Acta Mathematica. pp.13-51. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230599854160.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved